# SDR AUS20010805

- Difficulty date: July 26, 2001
- Submitted: September 5, 2001
- Operation: General aviation
- Make and model: Beech A36
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bracket
- Part number: 3581507715
- Condition: Corroded
- Location: Landing Gear
- Part time: 3,318 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT MAIN LANDING GEAR UPLOCK BRACKET CORRODED AT PIVOT POINT.
